Alert archive / Washington / Gale Warnings in 2016

Gale Warning 61, NWS Seattle, WA

July 2, 2016

NWS Seattle, WA issued this gale warning at Jul 2, 2016, 2:45 AM PDT. It took effect at Jul 2, 2016, 5:00 PM PDT. It was in force for 57 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 2, 2016, 2:45 AM PDT (09:45 UTC)
In effect from
Jul 2, 2016, 5:00 PM PDT
Expired
Jul 5, 2016, 2:27 AM PDT
In force
57 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

503 
WHUS76 KSEW 020945
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
245 AM PDT SAT JUL 2 2016

PZZ131-132-021745-
/O.CAN.KSEW.SC.Y.0159.000000T0000Z-160702T1200Z/
/O.NEW.KSEW.GL.W.0061.160703T0000Z-160703T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
245 AM PDT SAT JUL 2 2016

...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM PDT SUNDAY. 

* WINDS/WAVES...WEST WINDS 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
12 follow-up statements
658 
WHUS76 KSEW 021603
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
903 AM PDT SAT JUL 2 2016

PZZ131-132-030015-
/O.CON.KSEW.GL.W.0061.160703T0000Z-160703T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
903 AM PDT SAT JUL 2 2016

...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 4 AM
PDT SUNDAY...

* WINDS/WAVES...WEST WINDS 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-030015-
/O.NEW.KSEW.SC.Y.0160.160703T0000Z-160703T0700Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
903 AM PDT SAT JUL 2 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO MIDNIGHT
PDT TONIGHT. 

* WINDS...WESTERLY WINDS 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
097 
WHUS76 KSEW 022213
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
313 PM PDT SAT JUL 2 2016

PZZ131-132-030615-
/O.CON.KSEW.GL.W.0061.160703T0000Z-160703T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
313 PM PDT SAT JUL 2 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY...

* WINDS/WAVES...WEST WINDS 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-030615-
/O.CON.KSEW.SC.Y.0160.160703T0000Z-160703T0700Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
313 PM PDT SAT JUL 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...WESTERLY WINDS 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
900 
WHUS76 KSEW 030332
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
832 PM PDT SAT JUL 2 2016

PZZ131-132-031145-
/O.EXT.KSEW.GL.W.0061.000000T0000Z-160704T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
832 PM PDT SAT JUL 2 2016

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PDT MONDAY...

* WINDS/WAVES...WEST WINDS 25 TO 35 KNOTS TONIGHT AND SUNDAY NIGHT
  AND 15 TO 25 KT ON SUNDAY. WIND WAVES 4 TO 6 FEET TONIGHT AND
  SUNDAY NIGHT AND 2 TO 4 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-031145-
/O.EXT.KSEW.SC.Y.0160.000000T0000Z-160704T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
832 PM PDT SAT JUL 2 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT MONDAY...

* WINDS...WESTERLY WINDS 15 TO 25 KNOTS.

* WIND WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
290 
WHUS76 KSEW 030940
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
240 AM PDT SUN JUL 3 2016

PZZ131-132-031745-
/O.CON.KSEW.GL.W.0061.000000T0000Z-160704T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
240 AM PDT SUN JUL 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...

* WINDS/WAVES...WEST WINDS 15 TO 30 KNOTS...RISING TO 25 TO 35
  KNOTS AFTER 5 PM THIS AFTERNOON. WIND WAVES 2 TO 5
  FEET...BUILDING TO 4 TO 6 FEET LATE THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-031745-
/O.CON.KSEW.SC.Y.0160.000000T0000Z-160704T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
240 AM PDT SUN JUL 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...

* WINDS/WAVES...WESTERLY WINDS 15 TO 30 KNOTS. WIND WAVES 2 TO 5
  FEET. HIGHEST WINDS AND SEAS LATE THIS AFTERNOON AND TONIGHT
  NEAR THE EAST ENTRANCE TO THE STRAIT OF JUAN DE FUCA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
790 
WHUS76 KSEW 031544
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
844 AM PDT SUN JUL 3 2016

PZZ131-132-032345-
/O.CON.KSEW.GL.W.0061.000000T0000Z-160704T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
844 AM PDT SUN JUL 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...

* WINDS/WAVES...WEST WINDS 15 TO 30 KNOTS...RISING TO 25 TO 35
  KNOTS LATE THIS AFTERNOON. WIND WAVES 2 TO 5 FEET... BUILDING
  TO 4 TO 6 FEET LATE THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-032345-
/O.CON.KSEW.SC.Y.0160.000000T0000Z-160704T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
844 AM PDT SUN JUL 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...

* WINDS/WAVES...WESTERLY WINDS 15 TO 30 KNOTS. WIND WAVES 2 TO 5 
  FEET. HIGHEST WINDS AND SEAS LATE THIS AFTERNOON AND TONIGHT 
  NEAR THE EAST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
594 
WHUS76 KSEW 032152
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
252 PM PDT SUN JUL 3 2016

PZZ131-132-040600-
/O.CON.KSEW.GL.W.0061.000000T0000Z-160704T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
252 PM PDT SUN JUL 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...

* WINDS/WAVES...WEST WINDS 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-040600-
/O.EXB.KSEW.SC.Y.0160.000000T0000Z-160704T0800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
252 PM PDT SUN JUL 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM PDT MONDAY. 

* WINDS/WAVES...NORTHWEST WIND 15 TO 25 KNOTS THIS EVENING. WIND
  WAVES 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-040600-
/O.CON.KSEW.SC.Y.0160.000000T0000Z-160704T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
252 PM PDT SUN JUL 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...

* WINDS/WAVES...WESTERLY WINDS 15 TO 30 KNOTS. WIND WAVES 2 TO 5
  FEET. HIGHEST WINDS AND SEAS ADJACENT TO THE EAST ENTRANCE TO
  THE STRAIT OF JUAN DE FUCA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
300 
WHUS76 KSEW 040339
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
839 PM PDT SUN JUL 3 2016

PZZ130-150-153-156-170-173-176-040445-
/O.CAN.KSEW.SC.Y.0160.000000T0000Z-160704T0800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
839 PM PDT SUN JUL 3 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE FALLEN BELOW 21 KNOTS.

$$

PZZ131-132-041100-
/O.CON.KSEW.GL.W.0061.000000T0000Z-160704T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
839 PM PDT SUN JUL 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...

* WINDS/WAVES...WEST WINDS 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-041100-
/O.CON.KSEW.SC.Y.0160.000000T0000Z-160704T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
839 PM PDT SUN JUL 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT MONDAY...

* WINDS/WAVES...WESTERLY WINDS 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET.
  HIGHEST WINDS AND SEAS ADJACENT TO THE EAST ENTRANCE TO THE
  STRAIT OF JUAN DE FUCA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
273 
WHUS76 KSEW 040921
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
221 AM PDT MON JUL 4 2016

PZZ131-132-041730-
/O.EXT.KSEW.GL.W.0061.000000T0000Z-160705T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
221 AM PDT MON JUL 4 2016

...GALE WARNING NOW IN EFFECT UNTIL 4 AM PDT TUESDAY...

* WINDS/WAVES...WEST WINDS 25 TO 35 KNOTS. WIND WAVES 4 TO 6 FEET.
  HIGHEST WINDS AND WAVES AFTER 4 PM THIS AFTERNOON THROUGH EARLY
  TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-041730-
/O.CON.KSEW.SC.Y.0160.000000T0000Z-160704T1100Z/
/O.NEW.KSEW.SC.Y.0161.160704T2200Z-160705T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
221 AM PDT MON JUL 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM
PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM PDT
TUESDAY. 

* WINDS/WAVES...WESTERLY WINDS 15 TO 25 KNOTS. WIND WAVES 2 TO 4
  FEET. HIGHEST WINDS AND SEAS ADJACENT TO THE EAST ENTRANCE TO
  THE STRAIT OF JUAN DE FUCA DURING THE LATE AFTERNOON AND
  OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
222 
WHUS76 KSEW 041544
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
844 AM PDT MON JUL 4 2016

PZZ131-132-042345-
/O.CON.KSEW.GL.W.0061.000000T0000Z-160705T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
844 AM PDT MON JUL 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY...

* WINDS/WAVES...WEST WIND 25 TO 35 KT. WIND WAVES 4 TO 6 FT.  HIGHEST
  WINDS AND WAVES AFTER 4 PM THIS AFTERNOON THROUGH EARLY TUESDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-042345-
/O.CON.KSEW.SC.Y.0161.160704T2200Z-160705T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
844 AM PDT MON JUL 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 4 AM PDT TUESDAY...

* WINDS/WAVES...WESTERLY WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT.
  HIGHEST WINDS AND SEAS ADJACENT TO THE EAST ENTRANCE TO THE
  STRAIT OF JUAN DE FUCA DURING THE LATE AFTERNOON AND OVERNIGHT
  HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV
284 
WHUS76 KSEW 042125
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
225 PM PDT MON JUL 4 2016

PZZ131-132-050530-
/O.CON.KSEW.GL.W.0061.000000T0000Z-160705T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
225 PM PDT MON JUL 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY...

* WINDS/WAVES...WEST WIND 25 TO 35 KT. WIND WAVES 4 TO 6 FT. 
  HIGHEST WINDS AND WAVES AFTER 4 PM THIS AFTERNOON THROUGH EARLY 
  TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-050530-
/O.CON.KSEW.SC.Y.0161.160704T2200Z-160705T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
225 PM PDT MON JUL 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY...

* WINDS/WAVES...WESTERLY WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. 
  HIGHEST WINDS AND SEAS ADJACENT TO THE EAST ENTRANCE TO THE 
  STRAIT OF JUAN DE FUCA DURING THE LATE AFTERNOON AND OVERNIGHT 
  HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV
978 
WHUS76 KSEW 050353
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
853 PM PDT MON JUL 4 2016

PZZ131-132-051100-
/O.CON.KSEW.GL.W.0061.000000T0000Z-160705T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
853 PM PDT MON JUL 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY...

* WINDS/WAVES...WEST WIND 25 TO 35 KT. WIND WAVES 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-051100-
/O.CON.KSEW.SC.Y.0161.000000T0000Z-160705T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
853 PM PDT MON JUL 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT TUESDAY...

* WINDS/WAVES...WESTERLY WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT.
  HIGHEST WINDS AND SEAS ADJACENT TO THE EAST ENTRANCE TO THE
  STRAIT OF JUAN DE FUCA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV
317 
WHUS76 KSEW 050927
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
227 AM PDT TUE JUL 5 2016

PZZ131-132-051730-
/O.CAN.KSEW.GL.W.0061.000000T0000Z-160705T1100Z/
/O.NEW.KSEW.SC.Y.0162.160705T0927Z-160705T1600Z/
/O.NEW.KSEW.SC.Y.0163.160705T2300Z-160706T1100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
227 AM PDT TUE JUL 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
PDT WEDNESDAY...
...GALE WARNING HAS ENDED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 4 PM THIS AFTERNOON TO
4 AM PDT WEDNESDAY. 

* WINDS/WAVES...WEST WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-051730-
/O.CAN.KSEW.SC.Y.0161.000000T0000Z-160705T1100Z/
/O.NEW.KSEW.SC.Y.0163.160705T2300Z-160706T1100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
227 AM PDT TUE JUL 5 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PDT
WEDNESDAY. 

* WINDS/WAVES...WESTERLY WIND 15 TO 25 KT. WIND WAVES 2 TO 4 FT. 
  HIGHEST WINDS AND SEAS ADJACENT TO THE EAST ENTRANCE TO THE 
  STRAIT OF JUAN DE FUCA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 1, 8:30 PM PDT, 6 hours 15 minutes earlier.

Area forecast discussion, Jul 1, 8:30 PM PDT, 6 hours 15 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
830 PM PDT FRI JUL 1 2016

.SYNOPSIS...An upper level low in the Gulf of Alaska is expected to
move east into southern British Columbia during the Independence Day
holiday weekend. This weather pattern will continue westerly flow
aloft with embedded weak weather systems that will maintain marine
cloudiness, a small threat of precipitation at times and near early
July average temperatures into next week.

&&

.SHORT TERM...Satellite imagery shows an upper low in the Gulf of
Alaska near 55N/149W with westerly flow aloft running under the low.
Jetstream wind speeds are running between 80 and 100 knots - typical
for this time of year, with embedded shortwaves in the flow.

Water vapor imagery shows the weak shortwaves best with one moving
east of the state this evening, the next one near 135W and the
following one near 170W. The progs are all rather consistent in the
timing of these shortwaves as they move ashore and dissipate. The
135W edition to move onshore Saturday and the 170W system due
Sunday. Any precipitation to be limited and light, confined
primarily to orographic areas, closer to the Canadian border, and it
appears even a weak Puget Sound Convergence Zone could develop
briefly at times.

This evening's KUIL raob showed the tops of the marine layer near
5000 ft. With low level onshore flow continuing, lots of marine
cloudiness - for inland areas mainly late nights and mornings, with
temperatures running close to early July readings through the
holiday weekend. No update to the forecast package this evening.
Celebrate the Fourth safely! Buehner

.LONG TERM...From the previous edition - A broad upper trough will
remain over the area Tuesday and Wednesday but no organized weather
systems are expected to move through. Models are beginning to
converge on the idea that a somewhat sharper and wetter upper trough
will settle over the area Thursday and Friday for a showery period.
This is still a pretty new idea in the models and confidence in the
details is not especially high. Schneider

&&

.AVIATION...Westerly flow aloft with low level onshore flow
through Saturday night. A weak front over the coastal waters will
dissipate as it moves inland this evening. Another weak front will
dissipate as it moves inland Saturday night. The air mass is stable.
The air mass will be somewhat moist on the coast and moist-mainly at
mid and high levels in the interior.

Ceilings are around 3500 feet around the Strait of Juan de Fuca and
portions of the northern interior, around 6000 feet in the central
portions of the interior, and 12000 feet or above in the interior
south of Seattle. Low IFR ceilings are seen on the coast north of
Hoquiam. Expect stratus on the coast to push inland overnight
reaching the interior terminals around 12Z at about 1500 ft. The
stratus will likely break then scatter about 19Z Saturday.
Albrecht

KSEA...Mainly mid and high level clouds tonight. Expect stratus with
bases around 1500 to spread into the terminal about 12Z and continue
through about 19Z when it will scatter out. VFR conditions are
expected Saturday afternoon. Northwest winds 4-7 kt will shift to NE
by 06Z then become southerly 12Z-18Z. Albrecht

&&

.MARINE...A weak frontal system over the coastal waters will
dissipate as it moves inland this evening. Another weak frontal
system will dissipate as it moves inland Saturday night. Overall,
higher pressure offshore combined with lower pressure east of the
Cascades will give moderate to strong onshore flow during the late
afternoon and overnight hours through the middle of next week.

Small craft advisory strength winds are likely in the Strait of Juan
de Fuca each evening. The exception will be Saturday night and
Sunday night when there will be about a 40 percent chance of gale
force winds in the central and eastern Strait of Juan de Fuca.
Albrecht

&&

.SEW Watches/Warnings/Advisories...
WA...None.
PZ...Small Craft Advisory from 6 PM this evening to 5 AM PDT Saturday
     for Central U.S. Waters Strait Of Juan De Fuca-East
     Entrance U.S. Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle/

You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 9:03 AM PDTSmall Craft AdvisorySEW43 hr

Nearby

Gale Warnings in Washington, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.